MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM Ã +6MM OFFSET POLY LINER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 36MM Ã +6MM OFFSET POLY LINER; PROSTHESIS, SHOULDER
Catalog Number 00434903606
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00434903611 36mm ã glenosphere 63930225; unknown screw.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 03338, 0001822565 - 2023 - 03350.
 
Event or Problem Description
It was reported that the patient was revised due to the nerve pain caused by the superior screw being too long.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
36MM Ã +6MM OFFSET POLY LINER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
indiana IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
indiana IN 46580
Manufacturer Contact
jennifer rapsavage
1800 w. center st.
indiana, IN 46580
MDR Report Key18212878
Report Number0001822565-2023-03337
Device Sequence Number20668896
Product Code HSD
UDI-Device Identifier00889024269071
UDI-Public(01)00889024269071(17)260531(10)63842505
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number00434903606
Device Lot Number63842505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/25/2024
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown